BibTeX record journals/nn/LiuWL09

download as .bib file

@article{DBLP:journals/nn/LiuWL09,
  author    = {Yurong Liu and
               Zidong Wang and
               Xiaohui Liu},
  title     = {Asymptotic stability for neural networks with mixed time-delays: The
               discrete-time case},
  journal   = {Neural Networks},
  volume    = {22},
  number    = {1},
  pages     = {67--74},
  year      = {2009},
  url       = {http://dx.doi.org/10.1016/j.neunet.2008.10.001},
  doi       = {10.1016/j.neunet.2008.10.001},
  timestamp = {Fri, 23 Jan 2009 14:37:50 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/nn/LiuWL09},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}